# SDR COMA0860180

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 28,969 hours, 25,382 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice Systemm
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF FOR ANTI-ICE MESSAGE.  RETURNED TO GATE WITHOUT INCIDENT.  INSPECTED 14TH STAGE DUCTS AND LOOPS, PERFORMED OPS CHECK OF ANTI-ICE CONTROL AND INDICATION.  NO WARNING OBSERVED.  NO FURTHER DEFECTS.
